Vol. 59, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Fields of automorphisms and derivations of Cāˆ—-algebras

Januario Varela

Vol. 59 (1975), No. 1, 277ā€“294
Abstract

Let A be a C-algebra with identity; the group of star automorphisms of A leaving its center elementwise fixed is represented as the set of all global sections of a field of groups whose base space is the spectrum of the center of A and whose stalks are groups of automorphisms of a family of quotient C-algebras. The derivations of A are similarly represented in a field of Lie algebras.

Mathematical Subject Classification 2000
Primary: 46L05
Milestones
Received: 9 October 1974
Revised: 25 March 1975
Published: 1 July 1975
Authors
Januario Varela